American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Paul Pollack. Bounds for the first several prime character nonresidues. Proc. Amer. Math. Soc. 145 (2017) 2815-2826.
Abstract, references, and article information   
View Article: PDF

[2] Jeongsoo Kim and C. L. Stewart. Well spaced integers generated by an infinite set of primes. Proc. Amer. Math. Soc. 143 (2015) 915-923.
Abstract, references, and article information   
View Article: PDF

[3] Soumya Das and Satadal Ganguly. Gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 142 (2014) 3747-3755.
Abstract, references, and article information   
View Article: PDF

[4] José María Grau Ribas and Florian Luca. Corrigendum to ``Cullen numbers with the Lehmer property''. Proc. Amer. Math. Soc. 141 (2013) 2941-2943.
Abstract, references, and article information   
View Article: PDF

[5] Johannes F. Morgenbesser and Thomas Stoll. On a problem of Chen and Liu concerning the prime power factorization of $n!$. Proc. Amer. Math. Soc. 141 (2013) 2289-2297.
Abstract, references, and article information   
View Article: PDF

[6] José María Grau Ribas and Florian Luca. Cullen numbers with the Lehmer property. Proc. Amer. Math. Soc. 140 (2012) 129-134. MR 2833524.
Abstract, references, and article information   
View Article: PDF

[7] Alan K. Haynes and Kosuke Homma. The group ring of $\mathbb {Q}/\mathbb {Z}$ and an application of a divisor problem. Proc. Amer. Math. Soc. 137 (2009) 1285-1293. MR 2465650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Igor E. Shparlinski. Character sums over shifted smooth numbers. Proc. Amer. Math. Soc. 135 (2007) 2699-2705. MR 2317942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andreas Weingartner. The distribution functions of $\sigma(n)/n$ and $n/\varphi(n)$. Proc. Amer. Math. Soc. 135 (2007) 2677-2681. MR 2317939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kevin Ford, Mizan R. Khan, Igor E. Shparlinski and Christian L. Yankov. On the maximal difference between an element and its inverse in residue rings. Proc. Amer. Math. Soc. 133 (2005) 3463-3468. MR 2163580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Antal Balog and Carl Pomerance. The distribution of smooth numbers in arithmetic progressions . Proc. Amer. Math. Soc. 115 (1992) 33-43. MR 1089401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lester E. Dubins. A gloss on a theorem of Furstenberg . Proc. Amer. Math. Soc. 89 (1983) 421-422. MR 715857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia